# SDR UALA2011123007165

- Difficulty date: December 30, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 67,017 hours, 24,639 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTS SLIDE ARM LIGHT AT DOOR 1R IS INOPERATIVE.  CLEANED SWITCH AND OPS CHECKED NORMAL.
